# SDR FDEA200910073498

- Difficulty date: October 7, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,195 hours, 17,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0751
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP CREW ATTEMPTED TO OPEN DOOR L1 WITH SLIDE ARMED, SLIDE FELL OUT OF DOOR.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A  CATEGORY: B EXPIRATION: 10OCT09  "MEL 52-11-01-A: L1 DOOR SLIDE - INOP. "  PLACED SLIDE IN CREW LUGGAGE AREA. INSTALLED SLIDE COVER BACK ON DOOR.  BLOCK OUT CALL.  ITEM PLACED ON  MEL.  DOOR 1L SLIDE INOP.  OUTSIDE DOOR HANDLE DOES NOT DISARM EMERGENCY SLIDE                             WHEN YOU OPEN THE L1 DOOR.  PREFORM ADJ TEST OF THE OUTSIDE DOOR HANDLE DISARM FEATURE PER MM 52-11-20-5, DOOR HANDLE WHEN PULLED TO THE FULL OUT BUTTERFLY POSITION DISARMS THE DOOR SLIDE PROPERLY. PARTS UPDATE WILL NEED DOOR ASSIST RESEVOIR ASSY .  HANDLE MECHANISM INSTALLED AND RII BUYBACK DONE UNDER WRI 52-10/0731. INSTALLED A NEW ESCAPE SLIDE AND EMERGENCY POWER RESERVOIR REF. AMM 757-52-11-30-4.
